# SDR SWAA2025102314816

- Difficulty date: September 15, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 AND STRINGER 10R PASSENGER CABIN.  REPLACED TIE CLIP AND FASTENERS LOC.BS 277 AND STRINGER 10R PASSENGER CABIN IAW SRM 51-40-02; SRM B737-700 51-10-02 PARAGRAPH 9; DWG 141A1110 SHEET:18 REV:- AND DWG 141A8380 SHEET:14 REV-.
